Alert archive / Missouri / Tornado Warnings in 2006
Tornado Warning 58, NWS St. Louis, MO
NWS St. Louis, MO issued this tornado warning at Mar 13, 2006, 1:15 AM CST for Lincoln County, Warren County, Missouri. It was in force for 44 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 13, 2006, 1:15 AM CST (07:15 UTC)
- Expired
- Mar 13, 2006, 1:59 AM CST
- In force
- 44 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Lincoln County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 42 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 1:25 AM CST | TORNADO | Olney, MO | |
| Mar 13, 1:27 AM CST | TORNADO | Silex, MO | *** 2 INJ *** TORNADO TOUCHDOWN...FROM OLNEY TO SILEX. LOCAL MEDIA REPORTS SEVEN BUILDINGS COMPLETELY DESTROYED...OTHERS SUFFERED MAJOR DAMAGE. 2 INJURIES. ONE MAN WAS TAKEN TO A LAKE SAINT LOUIS HOSPITAL FOR A BROKEN LEG AND BACK INJURY. |
| Mar 13, 1:35 AM CST | TORNADO | Silex, MO | TORNADO REPORTED ON THE GROUND. |
| Mar 13, 1:40 AM CST | TSTM WND DMG | Silex, MO | POSSIBLE DAMAGE IN SILEX. EMERGENCY VEHICLES HAVE BEEN DISPATCH TO THE AREA. |
| Mar 13, 1:40 AM CST | HAIL 2 | Troy, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 8:42 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.3 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 730 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLSX 130715
TORLSX
MOC113-219-130815-
/O.NEW.KLSX.TO.W.0058.060313T0715Z-060313T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
115 AM CST MON MAR 13 2006
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* TORNADO WARNING FOR...
LINCOLN COUNTY IN EAST CENTRAL MISSOURI
NORTHERN WARREN COUNTY IN EAST CENTRAL MISSOURI
* UNTIL 215 AM CST
* AT 111 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM WITH STRONG ROTATION 18 MILES WEST OF HAWK
POINT...MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
HAWK POINT...
DAVIS...
TROY...
MOSCOW MILLS...
WINFIELD...
ELSBERRY...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CST MONDAY MORNING FOR
SOUTHWESTERN ILLINOIS AND SOUTHEASTERN MISSOURI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 400 AM CST MONDAY MORNING FOR SOUTHWESTERN
ILLINOIS AND NORTHEASTERN MISSOURI.
LAT...LON 3921 9073 3895 9068 3895 9073 3894 9078
3891 9084 3889 9092 3887 9097 3885 9100
3881 9109 3880 9117 3879 9132 3892 9130
3898 9129 3914 9125 3917 9117 3922 9117
$$
CVKING6 follow-up statements
000
WWUS53 KLSX 130721
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
121 AM CST MON MAR 13 2006
MOC113-219-130815-
/O.CON.KLSX.TO.W.0058.000000T0000Z-060313T0815Z/
WARREN MO-LINCOLN MO-
121 AM CST MON MAR 13 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CST FOR LINCOLN
AND NORTHERN WARREN COUNTIES...
AT 116 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 8 MILES WEST OF TRUXTON...MOVING NORTHEAST AT 50
MPH.
LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...
SILEX...DAVIS...CAVE...WHITESIDE...NEW HOPE AND ELSBERRY.
THIS LINE OF SEVERE THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING
WINDS IN EXCESS OF 70 MPH AND GOLF BALL SIZE HAIL ACROSS ALL OF
LINCOLN AND NORTHERN WARREN COUNTIES.
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3921 9073 3895 9068 3895 9073 3894 9078
3891 9084 3889 9092 3887 9097 3885 9100
3881 9109 3880 9117 3879 9132 3892 9130
3898 9129 3914 9125 3917 9117 3922 9117
$$
CVKING000
WWUS53 KLSX 130728
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
128 AM CST MON MAR 13 2006
MOC113-219-130815-
/O.CON.KLSX.TO.W.0058.000000T0000Z-060313T0815Z/
WARREN MO-LINCOLN MO-
128 AM CST MON MAR 13 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CST FOR LINCOLN
AND NORTHERN WARREN COUNTIES...
AT 126 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO OVER OLNEY...MOVING NORTHEAST AT 60 MPH.
LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...
SILEX...DAVIS...WHITESIDE...NEW HOPE AND ELSBERRY.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3921 9073 3895 9068 3895 9073 3894 9078
3891 9084 3889 9092 3887 9097 3885 9100
3881 9109 3880 9117 3879 9132 3892 9130
3898 9129 3914 9125 3917 9117 3922 9117
$$
CVKING000
WWUS53 KLSX 130736
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
136 AM CST MON MAR 13 2006
MOC113-219-130815-
/O.CON.KLSX.TO.W.0058.000000T0000Z-060313T0815Z/
WARREN MO-LINCOLN MO-
136 AM CST MON MAR 13 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CST FOR LINCOLN
AND NORTHERN WARREN COUNTIES...
AT 131 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 5 MILES WEST OF SILEX...MOVING NORTHEAST AT 55
MPH.
LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...
NEW HOPE AND ELSBERRY.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3921 9073 3895 9068 3895 9073 3894 9078
3891 9084 3889 9092 3887 9097 3885 9100
3881 9109 3880 9117 3879 9132 3892 9130
3898 9129 3914 9125 3917 9117 3922 9117
$$
CVKING000
WWUS53 KLSX 130743
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
143 AM CST MON MAR 13 2006
MOC113-219-130815-
/O.CON.KLSX.TO.W.0058.000000T0000Z-060313T0815Z/
WARREN MO-LINCOLN MO-
143 AM CST MON MAR 13 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CST FOR LINCOLN
AND NORTHERN WARREN COUNTIES...
AT 141 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF TORNADO PRODUCING STORMS FROM WHITESIDE TO TROY...
MOVING NORTHEAST AT 55 MPH.
HAIL UP TO THE SIZE OF GOLF BALLS ARE POSSIBLE.
LOCATIONS NEAR THE PATH OF TORNADO PRODUCING STORMS INCLUDE...
WINFIELD...FOLEY AND ELSBERRY.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3921 9073 3894 9068 3891 9071 3894 9074
3893 9079 3889 9082 3888 9081 3890 9095
3882 9107 3880 9131 3885 9127 3914 9126
3916 9118 3922 9118
$$
CVKING000
WWUS53 KLSX 130746
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
146 AM CST MON MAR 13 2006
MOC113-219-130815-
/O.CON.KLSX.TO.W.0058.000000T0000Z-060313T0815Z/
WARREN MO-LINCOLN MO-
146 AM CST MON MAR 13 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CST FOR LINCOLN
AND NORTHERN WARREN COUNTIES...
AT 141 AM CST...THE PUBLIC REPORTED A TORNADO OVER SILEX...MOVING
NORTHEAST AT 55 MPH.
LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...ELSEBERRY...AND NEW
HOPE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3921 9073 3894 9068 3891 9071 3894 9074
3893 9079 3889 9082 3888 9081 3890 9095
3882 9107 3880 9131 3885 9127 3914 9126
3916 9118 3922 9118
$$
CVKING000
WWUS53 KLSX 130759
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 AM CST MON MAR 13 2006
MOC113-219-130808-
/O.CAN.KLSX.TO.W.0058.000000T0000Z-060313T0815Z/
WARREN MO-LINCOLN MO-
158 AM CST MON MAR 13 2006
...THE TORNADO WARNING FOR LINCOLN AND NORTHERN WARREN COUNTIES IS
CANCELLED...
CONFIRMED TORNADO TOUCHDOWNS HAVE BEEN REPORTED IN SILEX AND OLNEY.
AN UNCONFIRMED TORNADO TOUCHDOWN HAS BEEN REPORTED NEAR EOLIA.
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
LAT...LON 3921 9073 3894 9068 3891 9071 3894 9074
3893 9079 3889 9082 3888 9081 3890 9095
3882 9107 3880 9131 3885 9127 3914 9126
3916 9118 3922 9118
$$
CVKINGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Mar 12, 11:15 PM CST, 2 hours earlier.
Area forecast discussion, Mar 12, 11:15 PM CST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 PM CST SUN MAR 12 2006
.DISCUSSION...
THE 12Z SHORT-TERM MDLS (TIL WED)...ARE ALL IN GENERAL AGREEMENT
WITH MASS FIELDS AND FEATURES THRU 84HRS. /GRAND FINALE/ OF OUR
ACTIVE WX PTRN TO OCCUR TNGT AS MAIN SHRTWV EJECTS OUT OF THE
ROCKIES...BUT THIS IS ALSO SIGNALING A PTRN SHIFT FOR THE MID MS
VLY AS LONGWAVE H500 TROF SHIFTS FM THE WRN CONUS TO THE ERN CONUS
AND LONGWAVE RDG AMPLIFIES IN THE WRN CONUS. THIS PTRN SHIFT EXPCD
TO BE COMPLETE BY MID WEEK...AND WL FORETELL A MUCH QUIETER...
COOLER PTRN. AT THE SFC...STG MIGRATORY LO PRES OVR KS WL MOV NEWD
INTO THE GRTLKS RGN BY MONDAY WITH HI PRES BLD IN BY TUES.
FOR TNGT...WRMFNT EXPCD TO BE IN THE NRN FA AT THE START OF THIS
PD...AND SHUD COMPLETE ITS PUSH THRU THE NRN FA DURG ERY
EVNG...SETTING MANY AREAS UP FOR THEIR MAX TEMPS OF THE DAY. LRG
SUPERCELLS OVR WRN MO ATTM WL ENTER INTO A VERY FAVORABLE
ENVIRONMENT FOR TORNADOES AS THEY PUSH FURTHER N...AND THIS WL BE
MAIN FCST THREAT ERY ON. WITH SGFNT MOISTURE CONVERGENCE AND
INSTABILITY STILL BHND THESE SUPERCELLS HOWEVER...NOT OUT OF THE
WOODS YET...AND EXPC ADDITIONAL DVLPMT TO OCCUR ALG DRY LN BY LATE
THIS AFTN AS WELL AS MORE ISOLD CONVECTION IN OTR PARTS OF THE FA.
WITH FA IN THE WRM SECTOR TNGT AND ESPECIALLY AFT DRY LN PUSHES
THRU AND SHIFTS SFC WNDS TO SWLY...RATHER DP MIXING EXPCD
AREAWIDE AND WL PREVENT TEMPS FM FALLING OFF MUCH. ONLY EXCPTN WL
BE IN THE NWRN THIRD OF THE FA WHERE STG LO LVL CAA WL HV ALREADY
MOVD IN WITH THE CDFNT. PREFERRED MAV/MET MOS BLEND ON TEMPS.
FOR MONDAY...MUCH QUIETER DAY ON TAP WITH DRY SLOT OF SYS
DOMINATING THINGS FIRST...AND THEN WRAPAROUND CLDS IN THE LATE
MRNG AND AFTN. DP MIXING TO CONT...AND WL PROMOTE WINDY CONDS. STG
LO LVL CAA DURG MRNG/ERY AFTN AND RPDLY FALLING H850 TEMPS WL
FORCE MOST LOCNS TO RECORD THEIR MAX TEMPS DURG THE MRNG WITH
STEADY OR SLOLY FALLING TEMPS IN THE AFTN. PSBL /PARTING SHOT/ OF
SPKLS DURG MID-LATE MRNG IN THE NRN FA.
TES
NAM/GFS HAVE THE SAME IDEA GOING INTO MIDWEEK AS THE SFC HIGH
SINKS SEWD INTO AR BY TUESDAY EVENING. LOTS OF SUBSIDENCE SETS IN
BEHIND THIS WEEKENDS TROUGH...SO KEPT DRY WEATHER GOING INTO
WEDNESDAY. THERE IS SOME DISAGREEMENT WITH TIMING OF SYSTEM WITHIN
THE MEDIUM RANGE MODELS ON SYSTEM THAT WILL AFFECT THE AREA
WEDNESDAY AND WEDNESDAY NIGHT...SO CONFIDENCE WITH LATE WEEK INTO
NEXT WEEKEND REMAINS LOW. LOOKS LIKE THERE WILL BE ENOUGH MOISTURE
AND LIFT TO INTRODUCE CHC OF RAIN AT THIS TIME...WITH SOME
POTENTIAL FOR MIXED PRECIPITATION IN THE NORTHERN CWA.
TEMPERATURES TUESDAY INTO NEXT WEEKEND WILL BE AT OR BELOW NORMAL.
BRITT
&&
.AVIATION...
FOR THE 06Z TAFS...A LOW PRESSURE SYSTEM WAS CENTERED OVER NORTHWEST
MISSOURI NEAR CDJ WITH A WARMFRONT EXTENDING NORTHEASTWARD INTO
NORTHEAST MISSOURI. INTENSE/SEVERE THUNDERSTORMS CONTINUED OVER
CENTRAL AND NORTHEAST MISSOURI. THUNDERSTORMS ARE EXPECTED TO AFFECT
THE STL/SUS VICINITY AFTER 08Z. THE LOW PRESSURE SYSTEM WILL MOVE
INTO WESTERN LOWER MICHIGAN BY NOON MONDAY. COLD FRONT WILL EXTEND
FROM THE LOW ACROSS EASTERN ILLINOIS AND SOUTHEAST MISSOURI. GUSTY
WEST TO NORTHWEST WINDS WILL PREVAIL DURING THE DAY MONDAY BEHIND
THE COLD FRONT.
TPS
&&
.HYDROLOGY...
WL ALLOW FFA TO CONT THRU LATE TNGT. SETUP FOR TSRA IS NOT YOUR
/CLASSIC/ SETUP...AS CONVECTION SHUD BE FAIRLY SHORT-LIVED OVR
THIS AREA WHEN COMPARED WITH LAST NGT...BUT GIVEN THE COPIOUS
AMNTS OF RAFL RECEIVED IN THE WATCH AREA THE PAST FEW DAYS...IT
WON/T TAKE MUCH TO REINITIATE FLOODING IN THESE AREAS...ESPECIALLY
AT LOW WATER CROSSINGS AND MORE VULNERABLE AREAS IN THE ERN
OZARKS.
TWO PRINCIPLE AREAS TO WATCH...A STRIPE OF 2-4 OF RAFL RECEIVED
YESTERDAY AND LAST NGT FM SRN CRAWFORD COUNTY TO NRN RANDOLPH IL
AND SRN WASHINGTON COUNTY IL.
AND ANOTHER STRIPE OF HVY RAFL RECEIVED OF 1-2 FM CNTRL REYNOLDS
COUNTY TO NRN MADISON COUNTY MO.
TES
&&
.PRELIMINARY POINT TEMPS/POPS...
ST LOUIS 54 59 31 49 / 80 10 10 10
QUINCY 43 49 27 45 / 80 20 10 10
COLUMBIA 45 51 28 51 / 70 10 10 10
JEFFERSON CITY 47 53 29 52 / 70 10 10 10
SALEM 60 64 32 48 / 80 30 10 10
FARMINGTON 59 63 32 51 / 80 20 10 10
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CRAWFORD-IRON-
JEFFERSON-MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-
WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BOND IL-CLINTON IL-
FAYETTE IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Mar 12, 3:31 PM CST, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 331 PM CST SUN MAR 12 2006 ILZ064-065-069-070-074-079-101-102-MOZ065-072>075-084-085-099- 131200- BOND IL-CLINTON IL-CRAWFORD-FAYETTE IL-IRON-JEFFERSON-MADISON- MARION IL-MONROE IL-RANDOLPH IL-REYNOLDS-ST. CLAIR IL- ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON-WASHINGTON IL- 331 PM CST SUN MAR 12 2006 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 73 IN EFFECT UNTIL 10 PM CST THIS EVENING... ...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK THROUGH LATE THIS EVENING WITH A FEW STRONG LONG-TRACK TORNADOES POSSIBLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP BY EARLY THIS EVENING AS A STRONG STORM SYSTEM MOVES ACROSS THE REGION. STORM COVERAGE WILL BEGIN AS ISOLATED INITIALLY...WITH COVERAGE EXPECTED TO INCREASE THIS EVENING. STORMS ARE EXPECTED TO QUICKLY STRENGTHEN TO SEVERE THRESHOLDS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 70 MPH...HAIL UP TO THE SIZE OF BASEBALLS AND A FEW STRONG LONG-TRACK TORNADOES. THERE WILL ALSO CONTINUE TO BE A FLASH FLOODING THREAT THROUGH TONIGHT AS ANTECEDENT MOISTURE CONDITIONS ARE FAVORABLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY EXPECT WINDY CONDITIONS ON MONDAY AS THE STRONG STORM SYSTEM PULLS AWAY. WEST WINDS WILL GUST AS HIGH AS 30 TO 35 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED TONIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD MONITOR THIS VOLATILE SITUATION AND BE PREPARED TO RESPOND TO EMERGENCY SITUATIONS. ILZ058>060-095>100-MOZ018-019-026-027-034>036-041-042-047>052- 059>064-131200- ADAMS IL-AUDRAIN-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-COLE-FRANKLIN- GASCONADE-GREENE IL-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL- MADISON IL-MARION-MONITEAU-MONROE-MONTGOMERY-MONTGOMERY IL-OSAGE- PIKE-PIKE IL-RALLS-SHELBY-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY- WARREN- 331 PM CST SUN MAR 12 2006 ...TORNADO WATCH 73 IN EFFECT UNTIL 10 PM CST THIS EVENING... ...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK THROUGH LATE THIS EVENING WITH A FEW STRONG LONG-TRACK TORNADOES POSSIBLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP BY EARLY THIS EVENING AS A STRONG STORM SYSTEM MOVES ACROSS THE REGION. STORM COVERAGE WILL INITIALLY BE WIDELY SCATTERED...WITH COVERAGE EXPECTED TO INCREASE THIS EVENING. STORMS ARE EXPECTED TO QUICKLY STRENGTHEN TO SEVERE THRESHOLDS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 70 MPH...HAIL UP TO THE SIZE OF BASEBALLS AND A FEW STRONG LONG- TRACK TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY EXPECT WINDY CONDITIONS ON MONDAY AS THE STRONG STORM SYSTEM PULLS AWAY. WEST WINDS WILL GUST AS HIGH AS 35 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED TONIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD MONITOR THIS VOLATILE SITUATION AND BE PREPARED TO RESPOND TO EMERGENCY SITUATIONS. TES
In the hours before
Local storm report, Mar 12, 11:39 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1139 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL HOLTS SUMMIT 38.64N 92.12W
03/12/2006 E1.00 INCH CALLAWAY MO TRAINED SPOTTER
&&
TILLYLocal storm report, Mar 12, 11:45 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1145 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND DMG 2 W TEBBETTS 38.62N 92.00W
03/12/2006 CALLAWAY MO EMERGENCY MNGR
MOBLIE HOME BLOWN OVER...NO KNOWN INJURIES.
&&
TILLYLocal storm report, Mar 13, 12:14 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1214 AM CST MON MAR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HAIL 1 W JAMESTOWN 38.77N 92.50W
03/13/2006 E0.75 INCH MONITEAU MO AMATEUR RADIO
&&
TILLYLocal storm report, Mar 13, 12:23 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1223 AM CST MON MAR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HAIL TROY 38.98N 90.98W
03/13/2006 E1.00 INCH LINCOLN MO TRAINED SPOTTER
&&
TILLYLocal storm report, Mar 13, 12:24 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1224 AM CST MON MAR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HAIL COLUMBIA 38.95N 92.33W
03/13/2006 E0.75 INCH BOONE MO TRAINED SPOTTER
&&
TILLYLocal storm report, Mar 13, 1:09 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
109 AM CST MON MAR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG 3 SW FULTON 38.82N 91.99W
03/13/2006 CALLAWAY MO LAW ENFORCEMENT
BARN BLOWN DOWN ALONG COUNTY ROAD 407.
0100 AM FUNNEL CLOUD AUXVASSE 39.02N 91.89W
03/13/2006 CALLAWAY MO TRAINED SPOTTER
&&
TILLYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 6:12 PM CST | Tornado Warning | LSX | Pike | 63 min |
| Mar 12, 9:11 PM CST | Tornado Warning | LSX | Monroe | 64 min |
| Mar 12, 9:13 PM CST | Severe Thunderstorm Warning | LSX | Knox | 47 min |
| Mar 12, 10:05 PM CST | Tornado Warning | LSX | Audrain, Boone | 24 min |
| Mar 12, 10:10 PM CST | Tornado Warning | LSX | Marion, Monroe, Ralls | 34 min |
| Mar 12, 10:20 PM CST | Tornado Warning | LSX | Monroe | 40 min |
| Mar 12, 10:34 PM CST | Tornado Warning | LSX | Cole, Moniteau | 52 min |
| Mar 12, 10:41 PM CST | Tornado Warning | LSX | Monroe | 29 min |
| Mar 12, 11:04 PM CST | Tornado Warning | LSX | Marion, Ralls | 26 min |
| Mar 12, 11:09 PM CST | Tornado Warning | LSX | Lewis, Marion, Shelby | 35 min |
| Mar 12, 11:10 PM CST | Tornado Warning | LSX | Callaway, Osage | 50 min |
| Mar 12, 11:47 PM CST | Tornado Warning | LSX | Montgomery | 34 min |
| Mar 12, 11:51 PM CST | Severe Thunderstorm Warning | LSX | Moniteau | 39 min |
| Mar 13, 12:03 AM CST | Tornado Warning | LSX | Lincoln, Warren | 33 min |
| Mar 13, 12:15 AM CST | Severe Thunderstorm Warning | LSX | Boone, Cole | 29 min |
| Mar 13, 12:26 AM CST | Tornado Warning | LSX | Lincoln | 40 min |
| Mar 13, 12:30 AM CST | Severe Thunderstorm Warning | LSX | Callaway | 45 min |
| Mar 13, 12:35 AM CST | Tornado Warning | LSX | Callaway | 40 min |
| Mar 13, 12:49 AM CST | Tornado Warning | LSX | Montgomery | 40 min |
| Mar 13, 1:06 AM CST | Tornado Warning | LSX | Gasconade, Osage | 39 min |
| Mar 13, 1:33 AM CST | Tornado Warning | LSX | Pike | 27 min |
| Mar 13, 1:35 AM CST | Severe Thunderstorm Warning | LSX | Reynolds | 25 min |
| Mar 13, 1:46 AM CST | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 44 min |
| Mar 13, 1:57 AM CST | Tornado Warning | LSX | Reynolds | 29 min |
| Mar 13, 2:10 AM CST | Severe Thunderstorm Warning | LSX | Saint Charles | 44 min |
| Mar 13, 2:35 AM CST | Severe Thunderstorm Warning | LSX | Crawford, Washington | 55 min |
| Mar 13, 2:35 AM CST | Severe Thunderstorm Warning | LSX | Saint Louis | 35 min |
| Mar 13, 2:38 AM CST | Severe Thunderstorm Warning | LSX | Madison | 37 min |
| Mar 13, 2:47 AM CST | Tornado Warning | LSX | Madison | 25 min |
| Mar 13, 3:53 AM CST | Tornado Warning | LSX | Sainte Genevieve | 26 min |
Nearby
Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.